# SDR ABXA20230612116

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 32975
- Aircraft time: 54,035 hours, 22,143 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 442554
- Part serial: BECK4542
- Condition: Defective
- Location: Right Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON INIATING THE START OF THE RIGHT ENGINE, THE RT ENGINE FUEL VALVE LIGHT ILLUMINATED AT APPROXIMATELY PASSING 10%. DISCONTINUED START. FUEL CONTROL SWITCH NEVER LEFT CUTOFF. POS. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RAN #2 ENGINE VERIFIED THE PROBLEM. R+R #2 ENGINE FUEL SHUT OFF SOLENOID VALVE PER AMM 73-21-14. RUN #2 ENG PER AMM 71-00-00 OPS CHECK AND LEAK CHECK  OK. #2 ENG SHUT DOWN NORMAL. AMM 71-00-00. A/C RETURNED TO SERVICE.
